# SDR ASOA2015070113204

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 18.00 BETWEEN WL 73.50, WL 120.43 APPROXIMATELY 12" IN LENGTH, 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED DAMAGE AT LBL 18.0, FS 621 BULKHEAD IAW REO 601R-53-61-5498 P1.  INSTALLED ALL REPAIR PARTS AT FS 621, BULKHEAD LBL 18 IAW REO 601R-53-61-5498.
